June 21st, 2007 10:47 PM #1Unregistered Guest
I have been tested for anemia but have been taking iron supplements for 3 months. I still feel a little dizzy and off balance, and especially when I exercise my vision becoms blurred and out of focus and I become really off balance. What would cause this? Does anyone else have this problem?
July 13th, 2007 09:58 PM #2Junior Member
- Join Date
- Jul 2007
Re: anemic symtoms
I have had the same symptoms. I was diagnosed with pernicious anemia about ten years ago at the age of 21.
I went years without having symptoms, until the last couple months. I have the constant dizziness and lightheadedness. I also have a feeling of being shocked in my left arm on occasion. I am now starting to have some memory problems as well.
I go to the doc. on Wednesday. Hope he can help!! Anyway, talk to your doctor about b12 defiecency. It sounds to me like your body cannot absorb b12 which in turn causes iron pills to be ineffiecent.
Let me know what you find out!